This question was submitted via our Ask a TMS Therapist program. To submit your question, click here. Question I had a vaginal yeast infection for about 2 months before I took Miconostat. It seemed to work to get rid of the yeast but I still have burning and irritation of the vulvular area and it's been about 3 weeks since I used Miconostat 3. The yeast is gone but the pain remains. Could this be TMS? A dermatologist prescribed a topical steroid for a week but it didn't help and he didn't see any redness or irritated looking skin. Now he has me on econazole nitrate 1% cream applied externally only in case there is still yeast externally (which I doubt cause I have no more itching, just burning and no discharge). I read about vulvodynia and how sometimes after yeast infections the nerves keep firing pain signals to the brain even when there is no reason for it. I am familiar with Dr. Sarno's book so I thought maybe it could be TMS. Any thoughts would be appreciated! Thanks.